# SDR DALA2021100406031

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,048 hours, 38,423 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 OXYGEN PANEL LATCH JAMMED / LOCATIONS:105. CORRECTIVE ACTION: MASKS PACKED TOO TIGHTLY AGAINST DOOR AND LATCH. REPACKED MASKS. OK FOR SERVICE. (1969305)
